Kodai Mathematical Seminar Reports

On a homotopy classification problem

Hiroshi Uehara

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 3, Number 1-2 (1951), 7-14.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138843062

Digital Object Identifier
doi:10.2996/kmj/1138843062

Mathematical Reviews number (MathSciNet)
MR0043461

Zentralblatt MATH identifier
0045.44201

Subjects
Primary: 56.0X

Citation

Uehara, Hiroshi. On a homotopy classification problem. Kodai Math. Sem. Rep. 3 (1951), no. 1-2, 7--14. doi:10.2996/kmj/1138843062. https://projecteuclid.org/euclid.kmj/1138843062


Export citation